# SDR SWAA2024090915362

- Difficulty date: July 22, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737752
- Aircraft serial: 34297
- Aircraft time: 56,256 hours, 32,341 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED BETWEEN STA927 TO STA947.5 AND STR25R AFT CARGO COMPARTMENT 2024-455165<[01] -REPLACED WEB - INTERCOSTAL LOCATED BETWEEN STA927 TO STA947.5 AND STR25R AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-10-02-0G-0 PARAGRAPH 9; DWG 147A7500 SHEET: 25 REV: - AND B737-700 SRM 51-40-02-0G-0. -SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED WEB - INTERCOSTAL LOCATED BETWEEN STA927 TO STA947.5 AND STR25R AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-10-02-0G-0 PARAGRAPH 9; DWG 147A7500 SHEET: 25 REV: - AND B737-700 SRM 51-40-02-0G-0. RII -SEE INDIVIDUAL SIGN OFF BELOW.
